Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Stability Condition for a Class of Nonlinear Sampled-Data Systems
Generalization of the Stability Criteria of Popov Type and Circle-Criterion Type
Shunji TANAKATomomichi HAGIWARAMituhiko ARAKI
Author information

1999 Volume 12 Issue 10 Pages 614-624


In this paper we deal with the sampled-data feedback systems with a class of nonlinearities modeled as the parallel connection of a memoryless time-invariant nonlinearity and a dynamical time-varying nonlinearity. We derive a stability criterion for such systems, which includes as special cases the stability criteria of Popov type and circle-criterion type, and which corresponds to the shifted Popov criterion in the continuous-time case. We also show that checking the stability condition of this criterion reduces to a convex problem in the frequency domain.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article